Join the 'Eye' group to help and get support from people like you.
We found 504 questions associated with the 'Eye' topic.
Posted 14 Mar 2014 by Temiko Chichinadze • 5 answers
I have a headache and eye pain in left side but when I have been taking Aspirin but it only calms my aches and after i took Aspirin after 3 or for hours my ache returns back.
Posted 7 Feb 2014 by yashpalgirdhar • 1 answer
chemist says it can be used for ear also
Posted 24 Apr 2014 by sekar3e • 5 answers
9 months before i had this type of pain and disapears in 20 days. but at the time of 20 days i cried a lot. i never slept. that time i was working abroad and there i was affraid to take doctor checkup. but when i returned home and consulted the doctor, he said it may be b'coz of cold. now i ...
Posted 17 Apr 2015 by Blue2325 • 1 answer
Hi i am 23 year old male.I had used minoxidil 5 % for two months. I experienced hair growth, but I had to stop because of facial growth under my eyes on my forehead and my beard got much more thicker. Now, after three months hair under my eyes or my forehead fall out, but my beard is still much ...
Posted 23 Mar 2014 by bjchapman • 1 answer
Took one Levofolxacin 500 mg., face is still swelling and eye area is now swelling. it looks like I have fluid sac filling under it. Should I be worried
Posted 21 Nov 2014 by ammarzebkn • 1 answer
Hi, I wanna say I am in a very bad condition and living is becoming very hard for me. I have been suffering from a fatal disease, at least I can say it. I have went for checkup to many popular doctors here, everyone give various medicines but there has been no possible or permanent cure yet. I ...
Posted 2 days 16 hours ago by markusoa • 1 answer
So, I had several allergic reactions (including itchy eyes, sneezing, eczema and tiredness) over the past two months. I tried figuring out what was causing it by going to a few different doctors. By the time I went to the last doctor (two weeks ago), I had developed conjunctivitis, probably because ...
Posted 11 hours ago by Eclecticlz • 0 answers
I have a severe allergy to Bactrim (think it's a sulfide). It results in unbearable muscle/joint pain makes it extremely difficult to move. Also welts and rashes appear. I have just been prescribed gentamicin sulfate, ophthalmic. Is that safe to take?
Pregabalin - Would taking this med. cause me to have a white dot or spot on my iris in both eyes and
Posted 3 days ago by donnarose_3000 • 0 answers
make my index finger go numb? Been on this med. for 2 wks. so far. I'm a diabetic with high blood pressure, age 67/
Acitretin - Hi, my vision in one eye has become very blurred after only taking 10 tablets of 10 mg.?
Posted 3 days ago by L 65 • 0 answers
... I have?
Posted 3 days ago by AllieSpoons • 0 answers
... followed by total vision loss in that eye for about 2 minutes this morning around 3:30 am. I was sleeping, woke up, opened my eyes and it happened immediately. Does anyone know what caused this?
Posted 8 days ago by Tina57 • 1 answer
I used the Monistat 7 and instantly got severely dizzy and my eyes went fuzzy! Anyone else have this happen?
Posted 14 days ago by Nochemoforme • 0 answers
I read about some folks who started supplements; vit A, C, E and zinc for their eyes and added green shake (kale, spinach, bell peppers, apples, carrots) and their vision was completely restored!! I have stopped the Eylea, Avastin and Lucentis because of no improvement and extreme pain!! With ...
Posted 19 days ago by sharonpalmer61 • 0 answers
I am also a diabetic but my blood a1c is 5.6.
Posted 20 days ago by Kimberly830 • 0 answers
Ceramza is the treatment. Left side of his body is numb with burning feeling. Left eye doesn't blink, loses balance walking. Can't tell when he's using the restroom. They gave him Prednisone dose pack. Can it go away?